# SDR 98ZZZX4789

- Difficulty date: November 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N185PW
- Make and model: Cessna A185F
- Aircraft serial: 18504239
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 051050525
- Condition: Damaged
- Location: Bs 140
- Part time: 1,964 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR LOWER CABLE FRAYED AT FS 140.0, RUBBING ON WEAR BLOCK.  INSPECTED ALL CABLES THAT MAKE CONTACT WITH ANOTHER SURFACE, PULLEYS, RUB BLOCKS.
